# SDR QMLA2019032619031

- Difficulty date: March 26, 2019
- Submitted: March 29, 2019
- Operation: Air carrier
- Aircraft: N659AM
- Make and model: Agusta A109E
- Aircraft serial: 11506
- Aircraft time: 5,893 hours, 17,092 cycles
- Engine: Tmeca ARRIUS2K1
- Engine time: 5,477 hours, 17,092 cycles
- System (JASC): 7310 · Engine Fuel Distribution
- Part: Tube
- Part number: 109061448101
- Condition: Cracked
- Location: Nr 1 Engine
- Part time: 5,893 hours, 17,092 cycles
- Stage of operation: AA
- How discovered: O
- Nature of condition: K, B
- Precautionary procedure: O

## Discrepancy

STRONG FUEL SMELL IN AIRCRAFT IN FLIGHT. DURING TROUBLE SHOOTING DISCOVERED A CRACKED FCU RETURN FUEL TUBE BELOW THE NR 1 ENGINE DECK.
